Some refinements of the Hermite-Hadamard inequality concerning products of convex functions

W. T. Sulaiman

Abstract


Refinements and new results concerning the Hermite-Hadamard's inequality concerning products of convexfunctions are presented.

Full Text: PDF

How to Cite this Article:

W. T. Sulaiman, Some refinements of the Hermite-Hadamard inequality concerning products of convex functions, Journal of Mathematical and Computational Science, Vol 2, No 1 (2012), 54-60

Copyright © 2012 W. T. Sulaiman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS